MAUDE Adverse Event Report: ACCUTRON, INC. FLOWMETER, DIGITAL FLUSHMOUNT

ACCUTRON, INC. FLOWMETER, DIGITAL FLUSHMOUNT
Model Number 27076
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete and thorough test and evaluation was conducted.Both the digital main module and the control module meet factory specifications.No repairs or recalibration necessary.
 
Event or Problem Description
Distributor reported that a patient passed out within minutes of using nitrous.An ambulance was called, and patient was sent to the hospital.According to hospital report patient was fine; had an anxiety attack.

Brand Name
FLOWMETER, DIGITAL FLUSHMOUNT
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1625 w pinnacle peak rd
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1625 w pinnacle peak rd
phoenix AZ 85027
Manufacturer Contact
stephanie wasielewski
1625 w pinnacle peak rd
phoenix, AZ 85027
8472574500
MDR Report Key23485443
Report Number2020813-2025-00009
Device Sequence Number10494086
Product Code BSZ
UDI-Device Identifier00813830020885
UDI-Public(01)00813830020885
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27076
Device Catalogue Number27076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown